# SDR DALA1104139864

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Damaged
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN BETWEEN STA 218-237, LBL 55, 2EA FASTENERS MISSING IN BRACES. REMOVED REMAINING FASTENERS IAW SRM 51-30-2.  FABRICATED RADIUS FILLERS IAW EO 94FS481230.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED FASTENERS, FILLERS, AND BRACES IAW SRM 51-30-5.  REQUIRED INSPECTION COMPLETED.
